# SDR SWAA2020070291936

- Difficulty date: June 13, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 45,000 hours, 22,508 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT LWR L/E CRACKED AROUND FASTENER HOLE.  [AREA CONNECTED TO SLAT ACTUATOR] SLAT STA 451.97.  ACCOMPLISHED PERMENANT REPAIR AT NR 1 SLAT LWR L/E SKIN AT STA 451.97 PER RES-WI 2016026-3 REV IR AND EA NR 20-157-00845 REV IR.
